Alert archive / Oregon / Snow Advisories in 2007

Snow Advisory 21, NWS Pendleton, OR

December 6, 20077 counties in Oregon; Columbia County, Walla Walla County, Washington

NWS Pendleton, OR issued this snow advisory at Dec 6, 2007, 11:18 PM PST for 7 counties in Oregon; Columbia County, Walla Walla County, Washington. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Dec 6, 2007, 11:18 PM PST (07:18 UTC)
Expired
Dec 7, 2007, 3:00 PM PST
In force
16 hr
Issued by
NWS Pendleton, OR

Counties Gilliam County, OR, Grant County, OR, Morrow County, OR, Umatilla County, OR, Union County, OR, Wallowa County, OR, Wheeler County, OR, Columbia County, WA, Walla Walla County, WA

The radar

The Pendleton radar (KPDT), 27 km from the middle of the area, began a volume at 07:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Boise Airport, ID (KBOI), launched 00:00Z, 7.3 hours before the alert went out and 293 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Boise Airport, ID at 00:00Z on 2007-12-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Boise Airport, ID at 00:00Z on 2007-12-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
997 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS46 KPDT 070718
WSWPDT

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
1118 PM PST THU DEC 6 2007

...MODERATE TO HEAVY SNOW OVER THE BLUE MOUNTAINS AND FOOTHILLS
OVERNIGHT...

...A PACIFIC STORM BROUGHT AN AREA OF MODERATE TO HEAVY SNOW OVER
NORTHEAST OREGON AND SOUTHEAST WASHINGTON...MAINLY OVER THE BLUE
MOUNTAINS AND FOOTHILLS OF BOTH OREGON AND WASHINGTON...

ORZ044-501-WAZ029-071600-
/O.NEW.KPDT.SN.Y.0021.071207T0718Z-071207T1600Z/
LOWER COLUMBIA BASIN OF OREGON-
FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
INCLUDING THE CITIES OF...ARLINGTON...BOARDMAN...HERMISTON...
HEPPNER...PENDLETON...DAYTON...WAITSBURG...WALLA WALLA
1118 PM PST THU DEC 6 2007

...SNOW ADVISORY IN EFFECT UNTIL 8 AM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM PST FRIDAY. 

SNOW WILL CONTINUE FOR MOST OF THE NIGHT INTO THE EARLY MORNING
HOURS OVER THE BLUE MOUNTAINS AND FOOTHILLS. SNOW ACCUMULATIONS
OF 2 TO 4 INCHES CAN BE EXPECTED ALONG THE BLUE MOUNTAIN
FOOTHILLS ABOVE 1000 FEET AND 1 TO 2 INCHES BELOW 1000 FEET. IN
THE BLUE MOUNTAINS SNOW AMOUNTS ARE EXPECTED TO BE 3 TO 5 INCHES.
THE SNOW WILL TAPER OFF TO FLURRIES BY LATE FRIDAY MORNING.

A SNOW ADVISORY IS ISSUED WHEN SNOW IS OCCURRING OR IS EXPECTED
TO DEVELOP AND ACCUMULATE. TRAVEL MAY BE HAZARDOUS...ESPECIALLY
ON BRIDGES...OVERPASSES...AND SECONDARY ROADS. MOTORISTS ARE
URGED TO USE EXTREME CAUTION...AND SLOW DOWN TO ADJUST FOR
RAPIDLY CHANGING DRIVING CONDITIONS AND REDUCED VISIBILITIES. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$

RSC
5 follow-up statements
000 
WWUS46 KPDT 070836
WSWPDT

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
1236 AM PST FRI DEC 7 2007

...MODERATE TO HEAVY SNOW OVER THE BLUE MOUNTAINS...FOOTHILLS
AND THE OREGON LOWER COLUMBIA BASIN OVERNIGHT...

.A PACIFIC STORM WILL CAUSE AN AREA OF MODERATE TO HEAVY SNOW TO
CONTINUE OVERNIGHT OVER NORTHEAST OREGON AND SOUTHEAST
WASHINGTON...ESPECIALLY OVER THE BLUE MOUNTAINS AND FOOTHILLS AS
WELL AS THE OREGON LOWER COLUMBIA BASIN OF.

ORZ501-WAZ029-071600-
/O.UPG.KPDT.SN.Y.0021.000000T0000Z-071207T1600Z/
/O.NEW.KPDT.HS.W.0007.071207T0836Z-071207T1600Z/
FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
INCLUDING THE CITIES OF...HEPPNER...PENDLETON...DAYTON...
WAITSBURG...WALLA WALLA
1236 AM PST FRI DEC 7 2007

...HEAVY SNOW WARNING IN EFFECT UNTIL 8 AM PST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A HEAVY SNOW
WARNING...WHICH IS IN EFFECT UNTIL 8 AM PST THIS MORNING. THE
SNOW ADVISORY IS NO LONGER IN EFFECT.

SNOW WILL CONTINUE...HEAVY AT TIMES...OVERNIGHT INTO FRIDAY
MORNING OVER THE BLUE MOUNTAIN FOOTHILLS. SNOW ACCUMULATIONS OF 3
TO 6 INCHES CAN BE EXPECTED ABOVE 1000 FEET AND 2 TO 4 INCHES
BELOW 1000 FEET. THE SNOW WILL TAPER OFF TO FLURRIES BY LATE
FRIDAY MORNING.

A HEAVY SNOW WARNING IS ISSUED WHEN SIGNIFICANT SNOW
ACCUMULATIONS ARE EXPECTED. SNOWFALL INTENSITIES WILL BE HEAVY
ENOUGH TO SUBSTANTIALLY REDUCE VISIBILITIES AT TIMES. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$

ORZ502-503-WAZ030-071600-
/O.EXA.KPDT.SN.Y.0021.000000T0000Z-071207T1600Z/
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-NORTHWEST BLUE MOUNTAINS-
INCLUDING THE CITIES OF...MEACHAM...TOLLGATE...UKIAH
1236 AM PST FRI DEC 7 2007

...SNOW ADVISORY IN EFFECT UNTIL 8 AM PST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM PST THIS MORNING. 

STEADY SNOW...MODERATE TO HEAVY AT TIMES... WILL CONTINUE
OVERNIGHT INTO FRIDAY MORNING OVER THE BLUE MOUNTAINS OF OREGON
AND WASHINGTON. SNOW ACCUMULATIONS OF 5 TO 7 INCHES CAN BE
EXPECTED OVER THE NORTHERN BLUE MOUNTAINS AND 4 TO 5 INCHES OVER
THE SOUTHERN BLUE MOUNTAINS BY MORNING. THE SNOW WILL TAPER OFF
TO FLURRIES BY LATE FRIDAY MORNING.

A SNOW ADVISORY IS ISSUED WHEN SNOW IS OCCURRING OR IS EXPECTED
TO DEVELOP AND ACCUMULATE. TRAVEL MAY BE HAZARDOUS...ESPECIALLY
ON BRIDGES...OVERPASSES...AND SECONDARY ROADS. MOTORISTS ARE
URGED TO USE EXTREME CAUTION...AND SLOW DOWN TO ADJUST FOR
RAPIDLY CHANGING DRIVING CONDITIONS AND REDUCED VISIBILITIES. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$

ORZ044-071600-
/O.CON.KPDT.SN.Y.0021.000000T0000Z-071207T1600Z/
LOWER COLUMBIA BASIN OF OREGON-
INCLUDING THE CITIES OF...ARLINGTON...BOARDMAN...HERMISTON
1236 AM PST FRI DEC 7 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING. 

SNOW WILL CONTINUE FOR MOST OF THE NIGHT INTO THE EARLY MORNING
HOURS OVER THE LOWER COLUMBIA BASIN OF OREGON. SNOW ACCUMULATIONS
OF 2 TO 3 INCHES CAN BE EXPECTED BY MORNING...MAINLY ABOVE 500
FEET. THE SNOW WILL TAPER OFF TO FLURRIES BY LATE FRIDAY MORNING.

A SNOW ADVISORY IS ISSUED WHEN SNOW IS OCCURRING OR IS EXPECTED
TO DEVELOP AND ACCUMULATE. TRAVEL MAY BE HAZARDOUS...ESPECIALLY
ON BRIDGES...OVERPASSES...AND SECONDARY ROADS. MOTORISTS ARE
URGED TO USE EXTREME CAUTION...AND SLOW DOWN TO ADJUST FOR
RAPIDLY CHANGING DRIVING CONDITIONS AND REDUCED VISIBILITIES. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$

RSC
000 
WWUS46 KPDT 071223
WSWPDT

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
423 AM PST FRI DEC 7 2007

...MODERATE TO HEAVY SNOW OVER THE BLUE MOUNTAINS...FOOTHILLS AND
THE OREGON LOWER COLUMBIA BASIN THIS MORNING...

.A PACIFIC STORM WILL CAUSE AN AREA OF MODERATE TO HEAVY SNOW TO
CONTINUE THIS MORNING. THE SNOW WILL TAPER OFF TO LIGHT SNOW
SHOWERS BY THIS AFTERNOON.

ORZ502-WAZ030-071600-
/O.UPG.KPDT.SN.Y.0021.000000T0000Z-071207T1600Z/
/O.EXA.KPDT.HS.W.0007.000000T0000Z-071207T1600Z/
NORTHERN BLUE MOUNTAINS OF OREGON-NORTHWEST BLUE MOUNTAINS-
INCLUDING THE CITIES OF...MEACHAM...TOLLGATE
423 AM PST FRI DEC 7 2007

...HEAVY SNOW WARNING IN EFFECT UNTIL 8 AM PST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A HEAVY SNOW
WARNING...WHICH IS IN EFFECT UNTIL 8 AM PST THIS MORNING. THE
SNOW ADVISORY IS NO LONGER IN EFFECT. 

SNOW...HEAVY AT TIMES...WILL CONTINUE THIS MORNING BEFORE
TAPERING OFF BY LATE MORNING. TOTAL SNOW ACCUMULATIONS OF 6 TO 10
INCHES CAN BE EXPECTED...MAINLY ABOVE 3000 FEET AND ON THE WEST
AND NORTH FACING SLOPES. LIGHT SNOW SHOWERS WILL PERSIST THIS
AFTERNOON WITH NO ADDITIONAL SNOW ACCUMULATION.

A HEAVY SNOW WARNING IS ISSUED WHEN SIGNIFICANT SNOW
ACCUMULATIONS ARE EXPECTED. SNOWFALL INTENSITIES WILL BE HEAVY
ENOUGH TO SUBSTANTIALLY REDUCE VISIBILITIES AT TIMES. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$

ORZ501-WAZ029-071600-
/O.CON.KPDT.HS.W.0007.000000T0000Z-071207T1600Z/
FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
INCLUDING THE CITIES OF...HEPPNER...PENDLETON...DAYTON...
WAITSBURG...WALLA WALLA
423 AM PST FRI DEC 7 2007

...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS
MORNING...

A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS
MORNING. 

SNOW WILL CONTINUE...HEAVY AT TIMES...THIS MORNING. SNOW
ACCUMULATIONS OF 3 TO 6 INCHES CAN BE EXPECTED ABOVE 1000 FEET
AND 2 TO 4 INCHES BELOW 1000 FEET. THE SNOW WILL TAPER OFF TO
SNOW FLURRIES BY LATE MORNING.

A HEAVY SNOW WARNING IS ISSUED WHEN SIGNIFICANT SNOW
ACCUMULATIONS ARE EXPECTED. SNOWFALL INTENSITIES WILL BE HEAVY
ENOUGH TO SUBSTANTIALLY REDUCE VISIBILITIES AT TIMES. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$

ORZ044-071600-
/O.CON.KPDT.SN.Y.0021.000000T0000Z-071207T1600Z/
LOWER COLUMBIA BASIN OF OREGON-
INCLUDING THE CITIES OF...ARLINGTON...BOARDMAN...HERMISTON
423 AM PST FRI DEC 7 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING. 

SNOW WILL CONTINUE THIS MORNING WITH TOTAL SNOW ACCUMULATIONS OF
2 TO 3 INCHES BY LATE THIS MORNING...MAINLY ABOVE 500 FEET. THE
SNOW WILL TAPER OFF TO SNOW FLURRIES BY LATE MORNING.

A SNOW ADVISORY IS ISSUED WHEN SNOW IS OCCURRING OR IS EXPECTED
TO DEVELOP AND ACCUMULATE. TRAVEL MAY BE HAZARDOUS...ESPECIALLY
ON BRIDGES...OVERPASSES...AND SECONDARY ROADS. MOTORISTS ARE
URGED TO USE EXTREME CAUTION...AND SLOW DOWN TO ADJUST FOR
RAPIDLY CHANGING DRIVING CONDITIONS AND REDUCED VISIBILITIES. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$

ORZ503-071600-
/O.CON.KPDT.SN.Y.0021.000000T0000Z-071207T1600Z/
SOUTHERN BLUE MOUNTAINS OF OREGON-
INCLUDING THE CITY OF...UKIAH
423 AM PST FRI DEC 7 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING. 

SNOW WILL CONTINUE THIS MORNING...MODERATE TO HEAVY AT TIMES.
TOTAL SNOW ACCUMULATIONS OF 4 TO 5 INCHES CAN BE EXPECTED ABOVE
3000 FEET AND 3 TO 4 INCHES BELOW 3000 FEET. THE SNOW WILL TAPER
OFF TO SNOW FLURRIES BY LATE MORNING.

A SNOW ADVISORY IS ISSUED WHEN SNOW IS OCCURRING OR IS EXPECTED
TO DEVELOP AND ACCUMULATE. TRAVEL MAY BE HAZARDOUS...ESPECIALLY
ON BRIDGES...OVERPASSES...AND SECONDARY ROADS. MOTORISTS ARE
URGED TO USE EXTREME CAUTION...AND SLOW DOWN TO ADJUST FOR
RAPIDLY CHANGING DRIVING CONDITIONS AND REDUCED VISIBILITIES. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$

RSC
000 
WWUS46 KPDT 071549
WSWPDT

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
749 AM PST FRI DEC 7 2007

...MODERATE TO HEAVY SNOW TODAY OVER NORTHEAST OREGON...

.A PACIFIC STORM MOVING ACROSS OREGON WILL CAUSE AN AREA OF
MODERATE TO HEAVY SNOW TO CONTINUE THROUGH THIS AFTERNOON. THE
SNOW WILL TAPER OFF AND END BY LATE THIS AFTERNOON.

WAZ029-030-071700-
/O.CAN.KPDT.HS.W.0007.000000T0000Z-071207T1600Z/
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS-
INCLUDING THE CITIES OF...DAYTON...WAITSBURG...WALLA WALLA
749 AM PST FRI DEC 7 2007

...HEAVY SNOW WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE HEAVY
SNOW WARNING. 

THE AREA OF ACCUMULATING SNOW HAS MOVED TO THE SOUTH AND EAST OF
THE WASHINGTON BLUE MOUNTAIN FOOTHILLS AND HEAVY SNOW IS NO LONGER
EXPECTED. THEREFORE...THE HEAVY SNOW WARNING HAS BEEN CANCELLED. SNOW
FLURRIES OR LIGHT SNOW SHOWERS MAY STILL OCCUR THROUGH THE DAY
WITH LITTLE OR NO ADDITIONAL ACCUMULATION.

$$

ORZ044-071700-
/O.CAN.KPDT.SN.Y.0021.000000T0000Z-071207T1600Z/
LOWER COLUMBIA BASIN OF OREGON-
INCLUDING THE CITIES OF...ARLINGTON...BOARDMAN...HERMISTON
749 AM PST FRI DEC 7 2007

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE SNOW
ADVISORY. 

THE AREA OF ACCUMULATING SNOW HAS MOVED TO THE SOUTH AND EAST OF
THE OREGON LOWER COLUMBIA BASIN. THEREFORE...THE SNOW ADVISORY
HAS BEEN CANCELED. SNOW FLURRIES OR LIGHT RAIN OR SNOW SHOWERS MAY
STILL OCCUR THROUGH THE DAY WITH LITTLE OR NO ADDITIONAL SNOW
ACCUMULATION.

$$

ORZ049-050-072300-
/O.EXB.KPDT.HS.W.0007.000000T0000Z-071207T2300Z/
GRANDE RONDE VALLEY-WALLOWA COUNTY-
INCLUDING THE CITIES OF...LA GRANDE...ELGIN...UNION...
ENTERPRISE...JOSEPH...WALLOWA
749 AM PST FRI DEC 7 2007

...HEAVY SNOW WARNING IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A HEAVY SNOW
WARNING...WHICH IS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. 

SNOW...HEAVY AT TIMES...WILL CONTINUE TODAY BEFORE TAPERING OFF
THIS AFTERNOON. TOTAL SNOW ACCUMULATIONS OF 5 TO 8 INCHES CAN BE
EXPECTED BY LATE THIS AFTERNOON.

A HEAVY SNOW WARNING IS ISSUED WHEN SIGNIFICANT SNOW
ACCUMULATIONS ARE EXPECTED. SNOWFALL INTENSITIES WILL BE HEAVY
ENOUGH TO SUBSTANTIALLY REDUCE VISIBILITIES AT TIMES. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$

ORZ501-072000-
/O.EXT.KPDT.HS.W.0007.000000T0000Z-071207T2000Z/
FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON-
INCLUDING THE CITIES OF...HEPPNER...PENDLETON
749 AM PST FRI DEC 7 2007

...HEAVY SNOW WARNING NOW IN EFFECT UNTIL NOON PST TODAY...

THE HEAVY SNOW WARNING IS NOW IN EFFECT UNTIL NOON PST TODAY. 

SNOW WILL CONTINUE...HEAVY AT TIMES...THIS MORNING. ADDITIONAL
SNOW ACCUMULATIONS OF 1 TO 3 INCHES WITH TOTAL ACCUMULATIONS OF 4
TO 8 INCHES CAN BE EXPECTED ABOVE 1000 FEET...AND 2 TO 4 INCHES
BELOW 1000 FEET. THE SNOW WILL TAPER OFF TO SNOW FLURRIES BY LATE
AFTERNOON.

A HEAVY SNOW WARNING IS ISSUED WHEN SIGNIFICANT SNOW
ACCUMULATIONS ARE EXPECTED. SNOWFALL INTENSITIES WILL BE HEAVY
ENOUGH TO SUBSTANTIALLY REDUCE VISIBILITIES AT TIMES. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$

ORZ502-072300-
/O.EXT.KPDT.HS.W.0007.000000T0000Z-071207T2300Z/
NORTHERN BLUE MOUNTAINS OF OREGON-
INCLUDING THE CITIES OF...MEACHAM...TOLLGATE
749 AM PST FRI DEC 7 2007

...HEAVY SNOW WARNING NOW IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

THE HEAVY SNOW WARNING IS NOW IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON. 

SNOW...HEAVY AT TIMES...WILL CONTINUE TODAY BEFORE TAPERING OFF
THIS AFTERNOON. ADDITIONAL SNOW ACCUMULATIONS OF 3 TO 6 INCHES...
WITH TOTAL ACCUMULATIONS OF 9 TO 12 INCHES CAN BE EXPECTED BY
LATE AFTERNOON...MAINLY ABOVE 3000 FEET AND ON THE WEST AND NORTH
FACING SLOPES.

A HEAVY SNOW WARNING IS ISSUED WHEN SIGNIFICANT SNOW
ACCUMULATIONS ARE EXPECTED. SNOWFALL INTENSITIES WILL BE HEAVY
ENOUGH TO SUBSTANTIALLY REDUCE VISIBILITIES AT TIMES. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$

ORZ503-072300-
/O.EXT.KPDT.SN.Y.0021.000000T0000Z-071207T2300Z/
SOUTHERN BLUE MOUNTAINS OF OREGON-
INCLUDING THE CITY OF...UKIAH
749 AM PST FRI DEC 7 2007

...SNOW ADVISORY NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON.

SNOW...HEAVY AT TIMES...WILL CONTINUE TODAY BEFORE TAPERING OFF
THIS AFTERNOON. ADDITIONAL SNOW ACCUMULATIONS OF 2 TO 4 INCHES
WITH TOTAL SNOW ACCUMULATIONS OF 5 TO 7 INCHES CAN BE EXPECTED BY
LATE AFTERNOON.

A SNOW ADVISORY IS ISSUED WHEN SNOW IS OCCURRING OR IS EXPECTED
TO DEVELOP AND ACCUMULATE. TRAVEL MAY BE HAZARDOUS...ESPECIALLY
ON BRIDGES...OVERPASSES...AND SECONDARY ROADS. MOTORISTS ARE
URGED TO USE EXTREME CAUTION...AND SLOW DOWN TO ADJUST FOR
RAPIDLY CHANGING DRIVING CONDITIONS AND REDUCED VISIBILITIES. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$
000 
WWUS46 KPDT 071941
WSWPDT

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
1141 AM PST FRI DEC 7 2007

...MODERATE TO HEAVY SNOW TODAY OVER NORTHEAST OREGON...

.A PACIFIC STORM MOVING ACROSS OREGON WILL CAUSE AN AREA OF
MODERATE TO HEAVY SNOW TO CONTINUE THROUGH THIS AFTERNOON. THE
SNOW WILL TAPER OFF AND END BY LATE THIS AFTERNOON.

ORZ501-072045-
/O.EXP.KPDT.HS.W.0007.000000T0000Z-071207T2000Z/
FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON-
INCLUDING THE CITIES OF...HEPPNER...PENDLETON
1141 AM PST FRI DEC 7 2007

...HEAVY SNOW WARNING WILL EXPIRE AT NOON PST TODAY...

THE HEAVY SNOW WARNING WILL EXPIRE AT NOON PST TODAY. 

SNOW WILL DIMINISH THIS AFTERNOON...THUS THE HEAVY SNOW WARNING
IS NO LONGER IN EFFECT.

$$

ORZ502-072300-
/O.CON.KPDT.HS.W.0007.000000T0000Z-071207T2300Z/
NORTHERN BLUE MOUNTAINS OF OREGON-
INCLUDING THE CITIES OF...MEACHAM...TOLLGATE
1141 AM PST FRI DEC 7 2007

...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON. 

SNOW...HEAVY AT TIMES...WILL CONTINUE TODAY BEFORE TAPERING OFF
THIS AFTERNOON.  TOTAL ACCUMULATIONS OF 9 TO 12 INCHES CAN BE
EXPECTED BY LATE AFTERNOON...MAINLY ABOVE 3000 FEET AND ON THE
WEST AND NORTH FACING SLOPES.

A HEAVY SNOW WARNING IS ISSUED WHEN SIGNIFICANT SNOW
ACCUMULATIONS ARE EXPECTED. SNOWFALL INTENSITIES WILL BE HEAVY
ENOUGH TO SUBSTANTIALLY REDUCE VISIBILITIES AT TIMES. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$

ORZ049-050-072300-
/O.CON.KPDT.HS.W.0007.000000T0000Z-071207T2300Z/
GRANDE RONDE VALLEY-WALLOWA COUNTY-
INCLUDING THE CITIES OF...LA GRANDE...ELGIN...UNION...
ENTERPRISE...JOSEPH...WALLOWA
1141 AM PST FRI DEC 7 2007

...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON. 

SNOW...HEAVY AT TIMES...WILL CONTINUE TODAY BEFORE TAPERING OFF
THIS AFTERNOON. TOTAL SNOW ACCUMULATIONS OF 5 TO 8 INCHES CAN BE
EXPECTED BY LATE THIS AFTERNOON.

A HEAVY SNOW WARNING IS ISSUED WHEN SIGNIFICANT SNOW
ACCUMULATIONS ARE EXPECTED. SNOWFALL INTENSITIES WILL BE HEAVY
ENOUGH TO SUBSTANTIALLY REDUCE VISIBILITIES AT TIMES. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$

ORZ503-072300-
/O.CON.KPDT.SN.Y.0021.000000T0000Z-071207T2300Z/
SOUTHERN BLUE MOUNTAINS OF OREGON-
INCLUDING THE CITY OF...UKIAH
1141 AM PST FRI DEC 7 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. 

SNOW...HEAVY AT TIMES...WILL CONTINUE TODAY BEFORE TAPERING OFF
THIS AFTERNOON. TOTAL SNOW ACCUMULATIONS OF 5 TO 7 INCHES CAN BE
EXPECTED BY LATE AFTERNOON.

A SNOW ADVISORY IS ISSUED WHEN SNOW IS OCCURRING OR IS EXPECTED
TO DEVELOP AND ACCUMULATE. TRAVEL MAY BE HAZARDOUS...ESPECIALLY
ON BRIDGES...OVERPASSES...AND SECONDARY ROADS. MOTORISTS ARE
URGED TO USE EXTREME CAUTION...AND SLOW DOWN TO ADJUST FOR
RAPIDLY CHANGING DRIVING CONDITIONS AND REDUCED VISIBILITIES. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$
000 
WWUS46 KPDT 072244
WSWPDT

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
244 PM PST FRI DEC 7 2007


ORZ502-072345-
/O.EXP.KPDT.HS.W.0007.000000T0000Z-071207T2300Z/
NORTHERN BLUE MOUNTAINS OF OREGON-
INCLUDING THE CITIES OF...MEACHAM...TOLLGATE
244 PM PST FRI DEC 7 2007

...HEAVY SNOW WARNING WILL EXPIRE AT 3 PM PST THIS AFTERNOON...

THE HEAVY SNOW WARNING WILL EXPIRE AT 3 PM PST THIS AFTERNOON. 

SNOW HAS TAPERED OFF TO SCATTERED SNOW SHOWERS OVER THE NORTHERN
BLUE MOUNTAINS OF OREGON. ADDITIONAL ACCUMULATIONS THIS AFTERNOON
AND EVENING WILL BE VERY LIGHT. THE HEAVY SNOW WARNING IS NO
LONGER IN EFFECT.

$$

ORZ049-050-072345-
/O.EXP.KPDT.HS.W.0007.000000T0000Z-071207T2300Z/
GRANDE RONDE VALLEY-WALLOWA COUNTY-
INCLUDING THE CITIES OF...LA GRANDE...ELGIN...UNION...
ENTERPRISE...JOSEPH...WALLOWA
244 PM PST FRI DEC 7 2007

...HEAVY SNOW WARNING WILL EXPIRE AT 3 PM PST THIS AFTERNOON...

THE HEAVY SNOW WARNING WILL EXPIRE AT 3 PM PST THIS AFTERNOON. 

SNOW HAS TAPERED OFF TO SCATTERED SNOW SHOWERS OVER WALLOWA COUNTY
AND THE GRANDE RONDE VALLEY. ADDITIONAL ACCUMULATIONS THIS
AFTERNOON AND EVENING WILL BE LIGHT. THE HEAVY SNOW WARNING IS NO
LONGER IN EFFECT.

$$

ORZ503-072345-
/O.EXP.KPDT.SN.Y.0021.000000T0000Z-071207T2300Z/
SOUTHERN BLUE MOUNTAINS OF OREGON-
INCLUDING THE CITY OF...UKIAH
244 PM PST FRI DEC 7 2007

...SNOW ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON...

THE SNOW ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON. 

SNOW HAS TAPERED OFF TO SCATTERED SNOW SHOWERS OVER THE SOUTHERN
BLUE MOUNTAINS. ADDITIONAL ACCUMULATIONS THIS AFTERNOON AND EVENING WILL
BE LIGHT. THE SNOW ADVISORY IS NO LONGER IN EFFECT.

$$

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this snow advisory went out at Dec 6, 10:30 PM PST, 48 minutes earlier.

Area forecast discussion, Dec 6, 10:30 PM PST, 48 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE PENDLETON OR
1030 PM PST THU DEC 6 2007

.SHORT TERM...UPPER LOW DRIFTING SLOWLY ACROSS THE REGION THIS
EVENING AND TONIGHT. STILL HAVE FAIRLY WIDESPREAD PRECIPITATION
HOWEVER SATELLITE ENHANCEMENT IS DECREASING. EXPECT RAIN AND SNOW TO
CONTINUE THROUGH THE NIGHT WITH A DECREASE IN INTENSITY AFTER
MIDNIGHT AND ALSO A SLIGHT SHIFT SOUTHWARD. TEMPERATURES ARE
DROPPING SLOWLY AND WINDS ARE COMING AROUND TO THE NORTH WHICH WILL
ADVECT SOME COLDER AIR INTO THE AREA OVERNIGHT. THIS WILL PUT THE
LOWS IN THE UPPER 20S TO LOWER 30S. MIXED PRECIPITATION WILL LIKELY
CHANGE TO MORE SNOW DURING THE NIGHT. EXPECT SOME ACCUMULATIONS BUT
SHOULD REMAIN BELOW ADVISORY LEVELS. MOUNTAINS WILL SEE SEVERAL
INCHES WHILE VALLEYS AND COLUMBIA BASIN SHOULD SEE UP TO 2 INCHES.
WARM TEMPERATURES FROM PAST SEVERAL DAYS ALONG WITH TODAYS RAIN HAS
ROAD SURFACES FAIRLY WARM SO ACCUMULATIONS ON THE ROADS WILL BE
LIMITED. UPPER LOW DRIFTS SOUTHEAST INTO NEVADA ON FRIDAY AND
PRECIPITATION WILL DIMINISH DURING THE DAY.  94

.AVIATION...WIDESPREAD MVFR AND IFR CONDITIONS EXPECTED THROUGH THE
NIGHT WITH LOW CEILINGS AND VISIBILITY DUE TO RAIN/SNOW AND FOG.
PDT..ALW..PSC..RDM WILL SEE THE LOWEST CONDITIONS. PRECIPITATION
WILL TAPER OFF LATER TONIGHT AND FRIDAY MORNING. CEILINGS WILL BEGIN
TO RISE TO VFR. SURFACE WINDS MOSTLY NORTHWEST AT 5-15 KT.  94

&&

.PREV DISCUSSION... /ISSUED 630 PM PST THU DEC 6 2007/

SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT... IR SATELLITE SHOWED
AN AREA OF COLDER TOPS ASSOCIATED WITH A WEAK VORTICITY MAX
DEVELOPING OVER WASHINGTON CASCADES AND MOVING OVER THE YAKIMA
VALLEY THIS MORNING. THIS HAS DEVELOPED INTO AN AREA OF LIGHT TO
MODERATE RAIN SHOWERS AND FOG MOVING ACROSS THE LOWER COLUMBIA BASIN
AND BLUE MOUNTAINS. EVAPORATIVE COOLING HAS LOWERED TEMPERATURE AND
SNOW LEVEL JUST ENOUGH FOR MIXED PRECIPITATION TO PERSIST ALONG THE
SOUTHERN EAST SLOPES OF THE CASCADES. 12Z GFS DEPICTED 2 LOWS AT 500
MB WITH ONE FOLLOWING PREVIOUS RUN SOLUTION AND MOVING INTO NORTHERN
CA OVERNIGHT AND ONE MOVING EAST OVER OREGON FRIDAY. WATER VAPOR
SATELLITE SUPPORTS THE GFS SOLUTION SINCE IT DEPICTS TWO LOWS WITH
TRAILING ONE DUMBELLING TO SOUTHEAST AND FIRST LOW MOVING EAST INTO
WESTERN OREGON. 18Z NAM IS TRENDING TOWARD 12Z/18Z GFS PATTERN. THE
GFS IDEA OF A LOW AND ASSOCIATED VORT MAX MOVING ACROSS OREGON WILL
KEEP LIKELY PRECIPITATION TONIGHT IN CENTRAL TO NORTHEAST OREGON
TONIGHT...WITH LINGERING POPS FRIDAY OVER THE NORTHEAST OREGON
MOUNTAINS. BEHIND THE LOW A RIDGE WILL BUILD OFFSHORE WITH NORTHERLY
FLOW BRINGING MUCH COLDER AND DRIER AIR INTO EASTERN WASHINGTON AND
OREGON FRIDAY NIGHT AND SATURDAY.  COONFIELD

LONG TERM...SUNDAY THROUGH THURSDAY...AS A LARGE UPPER LEVEL CLOSED
LOW CONTINUES TO SAG SOUTHWARD THIS WEEKEND...HIGH PRESSURE
ACCOMPANIED BY DEEP NORTHERLY FLOW WILL BRING DRY WEATHER AND COOLER
TEMPERATURES TO THE PACIFIC NORTHWEST. THEN ON SUNDAY NIGHT AND
MONDAY...A SERIES OF MID-LEVEL SHORTWAVES ARE EXPECTED TO MOVE
THROUGH THE REGION...INCREASING CHANCES FOR MOUNTAIN SNOW SHOWERS.
UP UNTIL THIS POINT...THE MODELS HAVE BEEN IN FAIRLY GOOD AGREEMENT.
BUT BY TUESDAY...THERE IS DRAMATIC DIVERGENCE WITH RESPECT TO THE
TIMING OF THE NEXT MAJOR FRONTAL SYSTEM THAT IS FORECAST TO IMPACT
THE AREA. THE GEM GLOBAL BRINGS IT INLAND TUESDAY MORNING...THE
ECMWF BRINGS IT IN ON TUESDAY EVENING...AND THE GFS KEEPS A STRONG
RIDGE IN PLACE UNTIL FRIDAY. AS A RESULT...HAVE CHOSEN TO KEEP
SLIGHT CHANCE TO CHANCE POPS ACROSS THE AREA TUESDAY THROUGH
THURSDAY. FURTHERMORE...DUE TO THE FACT THAT NORTHERLY FLOW ON
SUNDAY AND MONDAY BROUGHT COOLER AIR TO THE REGION...PRECIPITATION
WILL LIKELY BY IN THE FORM OF SNOW AND/OR A RAIN/SNOW MIX.  CALDER

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  31  37  26  33 /  60  30  10   0
ALW  32  38  25  32 /  60  30  10   0
PSC  27  39  25  33 /  30  10   0   0
YKM  28  37  19  28 /  20  10   0   0
HRI  29  38  23  31 /  30  10   0   0
ELN  25  35  16  28 /  30  10   0   0
RDM  27  37  20  31 /  60  20  10   0
LGD  31  35  25  29 /  70  20  20  10
GCD  28  37  25  33 /  70  30  10  10
DLS  35  42  30  34 /  30  10   0   0

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...NONE.
WA...NONE.
&&

TI:GGG
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE
AT...WWW.WEATHER.GOV/PENDLETON
94
Hazardous weather outlook, Dec 6, 9:40 PM PST, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE PENDLETON OR
940 PM PST THU DEC 6 2007

ORZ041>044-049-050-501>506-WAZ024-026>030-501-502-071415-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
CENTRAL OREGON-LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-
WALLOWA COUNTY-FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-
NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES-JOHN DAY BASIN-
OCHOCO-JOHN DAY HIGHLANDS-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS-
EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON-
EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON-
940 PM PST THU DEC 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.

.DAY ONE...THIS EVENING AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

AN UPPER LEVEL LOW WILL MOVE ACROSS WASHINGTON AND OREGON THIS
EVENING AND TONIGHT RESULTING IN LIGHT RAIN AND SNOW. ACCUMULATIONS
OF 2 TO 4 INCHES ARE POSSIBLE IN THE MOUNTAINS AND UP TO 2 INCHES IN
THE VALLEYS AND COLUMBIA BASIN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

THE AFOREMENTIONED UPPER LEVEL TROUGH WILL MOVE TO THE SOUTHEAST
FROM CALIFORNIA INTO THE GREAT BASIN ON FRIDAY WHILE A NORTHERLY
FLOW ALOFT SETS UP OVER THE FORECAST AREA PRODUCING UPSLOPE A CHANCE
OF SNOW SHOWERS IN THE MOUNTAINS OF NORTHEAST OREGON ON FRIDAY AND
SATURDAY. ON SATURDAY NIGHT AND SUNDAY AN UPPER LEVEL RIDGE OF HIGH
PRESSURE WILL BUILD OVER THE PACIFIC NORTHWEST RESULTING IN A
NORTHERLY FLOW ALOFT...WHICH WILL USHER IN DRY CONDITIONS AND A
COOLING TREND ACROSS THE REGION FROM SATURDAY NIGHT THROUGH
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:

WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML

ALL LETTERS IN THE ABOVE URL ARE LOWER CASE...EXCEPT THE H IN
CURRENTHAZARDS.

The office that day

Everything else NWS Pendleton, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 7, 12:36 AM PSTHeavy Snow WarningPDTUmatilla, Union, Wallowa14 hr

Nearby

Snow Advisories in Oregon, 2007Snow Advisories in Washington, 2007Every snow advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.